# SDR SWAA2023103002926

- Difficulty date: September 20, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AT LBL45.5 CENTER SECTION 2023-594154<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS695 AT LBL 24.82 CENTER SECTION I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 111A6000; REV.-; SHEET 244;[03] JOB COMPLETED AND CERTIFIED RII.
